# SDR SIMA201018302

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 22,930 hours, 20,160 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4521 DURING DESCENT THE CREW REPORTED HEARING A CLICKING NOISE LIKE RELAYS OPENING AND CLOSING AND THEN SMELLED AN ELECTRICAL BURNING ODOR. THEN NOISE AND ODOR WENT AWAY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ELECTRICAL TEST IAW EMB AMM 24-20-00 EFIS SYSTEMS.  WINDSHIELD HEAT OPERATIONAL CHECK AND MAIN GENERATOR OPERATIONAL CHECK FOUND ALL SYSTEMS NORMAL.  NO CLICKING OR BURNING ODOR NOTED.  CHECKED WINDSHIELD HEAT CONTROL AND TERMINAL IAW EMB AMM 30-42-01, NO DEFECTS NOTED.  NO PARTS REMOVED OR REPLACED.  PASSED FUNCTIONAL CHECK FLIGHT SATISFACTORILY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
